# SDR UALA2009032400878

- Difficulty date: March 23, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 53,359 hours, 36,630 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN IS CRACKED STA 940 STR 24 LT.  REPAIRED PER EVA 72419.
